Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 48, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 17, 2015, 3:10 AM CST. It took effect at Dec 18, 2015, 12:00 AM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2015, 3:10 AM CST (09:10 UTC)
- In effect from
- Dec 18, 2015, 12:00 AM CST
- Expired
- Dec 21, 2015, 6:00 AM CST
- In force
- 3 days
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
440 WHUS74 KMOB 170910 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 310 AM CST THU DEC 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND... .A COLD FRONT MOVES EASTWARD ACROSS THE MARINE AREA BY THE EARLY AFTERNOON WITH MODERATE SOUTHERLY WINDS BECOMING NORTHWEST IN THE WAKE OF THE FRONT. THE OFFSHORE FLOW INCREASES TONIGHT AND BECOMES MODERATE TO STRONG...AND PERSISTS THROUGH MUCH OF FRIDAY BEFORE SUBSIDING TO A MODERATE OFFSHORE FLOW FRIDAY NIGHT. GMZ630>632-650-655-670-675-171715- /O.NEW.KMOB.SC.Y.0048.151218T0600Z-151219T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 310 AM CST THU DEC 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY. * WINDS...NORTHWEST AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 3 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
519 WHUS74 KMOB 171925 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 125 PM CST THU DEC 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND... .A COLD FRONT MOVED EAST ACROSS THE MARINE AREA TODAY AND A MODERATE OFFSHORE WIND HAS DEVELOPED IN ITS WAKE. THIS OFFSHORE FLOW IS EXPECTED TO INCREASE TO MODERATE TO STRONG TONIGHT AND PERSIST THROUGH MUCH OF FRIDAY. GMZ630>632-650-655-670-675-180330- /O.CON.KMOB.SC.Y.0048.151218T0600Z-151219T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 125 PM CST THU DEC 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
463 WHUS74 KMOB 180329 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 929 PM CST THU DEC 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND... .MODERATE TO STRONG WILL PERSIST TONIGHT THROUGH MUCH OF FRIDAY AS A LARGE HIGH PRESSURE RIDGE BUILDS OVER THE COASTAL WATERS. GMZ630>632-650-655-670-675-181130- /O.CON.KMOB.SC.Y.0048.151218T0600Z-151219T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 929 PM CST THU DEC 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
650 WHUS74 KMOB 181021 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 421 AM CST FRI DEC 18 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOST AREAS THROUGH NOON TODAY THEN FROM 20 TO 60 NM OUT THIS AFTERNOON... .STRONG HIGH PRESSURE WILL BUILD OVER THE CENTRAL GULF REGION THROUGH SATURDAY THEN SHIFT EAST TO THE EASTERN SEABOARD THROUGH EARLY NEXT WEEK. A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST THROUGH THIS MORNING THEN GRADUALLY DIMINISH THROUGH SATURDAY MORNING. GMZ630>632-650-655-181800- /O.EXT.KMOB.SC.Y.0048.000000T0000Z-151218T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 421 AM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...3 TO 4 FEET OUT TO 20 NM. BAYS AND COASTAL WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-181830- /O.CON.KMOB.SC.Y.0048.000000T0000Z-151219T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 421 AM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...4 TO 6 FEET SUBSIDING SLOWLY BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
105 WHUS74 KMOB 181546 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 946 AM CST FRI DEC 18 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOST AREAS THROUGH 3PM TODAY THEN FROM 20 TO 60 NM OUT THIS LATE AFTERNOON... .STRONG HIGH PRESSURE WILL BUILD OVER THE CENTRAL GULF REGION THROUGH SATURDAY THEN SHIFT EAST TO THE EASTERN SEABOARD THROUGH EARLY NEXT WEEK. A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST THROUGH THIS MORNING THEN GRADUALLY DIMINISH THROUGH SATURDAY MORNING. GMZ630>632-650-655-182100- /O.EXT.KMOB.SC.Y.0048.000000T0000Z-151218T2100Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 946 AM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...3 TO 4 FEET OUT TO 20 NM. BAYS AND COASTAL WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-190000- /O.CON.KMOB.SC.Y.0048.000000T0000Z-151219T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 946 AM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...4 TO 6 FEET SUBSIDING SLOWLY BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
691 WHUS74 KMOB 182033 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 233 PM CST FRI DEC 18 2015 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT BEYOND 20 NAUTICAL MILES UNTIL 10 AM TOMORROW MORNING... .HIGH PRESSURE CONTINUES BUILDING OVER THE CENTRAL GULF REGION THROUGH THROUGH TOMORROW. WINDS DECREASE AND SEAS SUBSIDE ON SATURDAY. GMZ630>632-650-655-182145- /O.CAN.KMOB.SC.Y.0048.000000T0000Z-151218T2100Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 233 PM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL INCREASE AGAIN LATER TONIGHT BUT SHOULD BE INT THE 15 TO 20 KT RANGE WITH GUSTS INT HE LOWER 20S JUST AFTER MIDNIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION OUT TO 20 NAUTICAL MILES. $$ GMZ670-675-190445- /O.EXT.KMOB.SC.Y.0048.000000T0000Z-151219T1600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 233 PM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SATURDAY... * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...3 TO 5 FEET...OCCASIONALLY 6 FEET BEYOND 40 NAUTICAL MILES SUBSIDING SLOWLY AFTER SUNRISE AND THROUGH NOON ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
178 WHUS74 KMOB 190401 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1001 PM CST FRI DEC 18 2015 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT BEYOND 20 NAUTICAL MILES UNTIL 3 AM SUNDAY... .STRONG HIGH PRESSURE WILL DRIFT ACROSS THE SOUTHEAST STATES AND INTO THE WESTERN ATLANTIC OVER THE WEEKEND. A STRONG NORTH WIND FLOW WILL TURN TO THE NORTHEAST LATE TONIGHT AND SATURDAY...AND THEN EASTERLY SATURDAY NIGHT BEFORE DIMINISHING LATE. GMZ670-675-191215- /O.EXT.KMOB.SC.Y.0048.000000T0000Z-151220T0900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1001 PM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...3 TO 5 FEET...OCCASIONALLY 6 FEET BEYOND 40 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
073 WHUS74 KMOB 190847 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 247 AM CST SAT DEC 19 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 9 AM CST SUNDAY... .STRONG HIGH PRESSURE WILL DRIFT ACROSS THE SOUTHEAST STATES AND INTO THE WESTERN ATLANTIC OVER THE WEEKEND. A MODERATE TO STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH SATURDAY AFTERNOON THEN SHIFT EAST LATE SATURDAY NIGHT THROUGH SUNDAY MORNING...SLOWLY DIMINISHING THROUGH SUNDAY AFTERNOON. GMZ670-675-192200- /O.EXT.KMOB.SC.Y.0048.000000T0000Z-151220T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 247 AM CST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...3 TO 5 FEET...OCCASIONALLY 6 FEET BEYOND 40 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
805 WHUS74 KMOB 192154 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 354 PM CST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH 4 PM SUNDAY... .A MODERATE TO STRONG NORTHEAST WINDS WILL BECOME EAST TONIGHT AS SURFACE HIGH PRESSURE STARTS MOVING EAST. WIND SPEEDS AROUND 20 KNOTS...WITH HIGHER GUSTS...CAN BE EXPECTED THROUGH MID-AFTERNOON SUNDAY...BEFORE DIMINISHING IN SPEEDS TOWARD SUNSET. GMZ670-675-200530- /O.EXT.KMOB.SC.Y.0048.000000T0000Z-151220T2200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 354 PM CST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST SUNDAY... * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...3 TO 5 FEET...OCCASIONALLY 6 FEET BEYOND 40 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
833 WHUS74 KMOB 200331 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 931 PM CST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH 4 PM SUNDAY... .A MODERATE TO STRONG NORTHEAST WINDS WILL BECOME EAST TONIGHT AS SURFACE HIGH PRESSURE STARTS MOVING EAST. WIND SPEEDS AROUND 20 KNOTS...WITH HIGHER GUSTS...CAN BE EXPECTED THROUGH MID- AFTERNOON SUNDAY...BEFORE DIMINISHING IN SPEEDS TOWARD SUNSET. GMZ670-675-201200- /O.CON.KMOB.SC.Y.0048.000000T0000Z-151220T2200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 931 PM CST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...3 TO 5 FEET...OCCASIONALLY 6 FEET BEYOND 40 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
069 WHUS74 KMOB 201330 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 730 AM CST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH 4 PM SUNDAY... .A MODERATE TO STRONG EAST TO NORTHEAST WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT. GMZ670-675-202130- /O.CON.KMOB.SC.Y.0048.000000T0000Z-151220T2200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 730 AM CST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...NORTHEAST TO EAST 18 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
429 WHUS74 KMOB 202131 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 331 PM CST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED... .MODERATE TO STRONG EAST WINDS WILL CONTINUE OVER THE MARINE AREA THROUGH MUCH OF TONIGHT. GMZ670-675-210545- /O.EXT.KMOB.SC.Y.0048.000000T0000Z-151221T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 331 PM CST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...NORTHEAST TO EAST 18 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
882 WHUS74 KMOB 210349 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 949 PM CST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY HAS BEEN EXPANDED TO NOW INCLUDE ALL OF THE GULF WATERS... .MODERATE TO STRONG EAST WINDS WILL CONTINUE OVER THE MARINE AREA THROUGH MUCH OF TONIGHT. GMZ650-655-211200- /O.EXA.KMOB.SC.Y.0048.000000T0000Z-151221T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 949 PM CST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS...SOUTHEAST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...5 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$ GMZ670-675-211200- /O.CON.KMOB.SC.Y.0048.000000T0000Z-151221T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 949 PM CST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...NORTHEAST TO EAST 18 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 1:58 AM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Dec 17, 1:58 AM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 158 AM CST THU DEC 17 2015 .DISCUSSION...SEE UPDATED INFORMATION FOR LAND AND MARINE AREAS BELOW. && .UPDATE...BASED ON THE LATEST OBSERVATIONS AND TRENDS...HAVE CANCELLED THE DENSE FOG ADVISORY FOR COASTAL ALABAMA AND NORTHWEST FLORIDA. HAVE MADE OTHER MINOR ADJUSTMENTS AS WELL. /29 && .MARINE...PER THE UPDATE ABOVE...HAVE CANCELLED THE DENSE FOG ADVISORY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. /29 && .PREV DISCUSSION... /ISSUED 1136 PM CST WED DEC 16 2015/ ..DENSE FOG ADVISORY EXTENDED UNTIL 5 AM CST... ..SEVERE THUNDERSTORM THREAT DECREASING ISOLATED SEVERE THUNDERSTORM STILL POSSIBLE EAST OF I-65... DISCUSSION...SEE UPDATED INFORMATION BELOW. UPDATE...DEEP CONVECTION CURRENT;Y ALONG LINE FROM MOBILE BAY TO EVERGREEN ALABAMA TO LUVERNE ALABAMA AND MOVING SLOWLY EAST. THE LINE WAS MOVING SLOWLY EAST. THE UPDRAFTS HAVE REMAINED LOW TOPPED AND NON-SEVERE. 500-1000 J/KG OF SBCAPE HUGS NW FL PANHANDLE UP TO ABOUT I-10...ELSE UPDRAFTS ARE ELEVATED. SOME SPOTTY HEAVY RAINFALL FROM TRAINING HAS OCCURRED WITH SOME LOCATIONS RECEIVING UP TO BETWEEN TWO AND THREE INCHES THIS EVENING. SOME SMALL STREAM AND URBAN FLOOD ADVISORIES REMAIN IN EFFECT AND THIS WILL CONTINUE THROUGH SUNRISE ON AN AS NEEDED BASIS FOR MINOR FLOODING OF LOW AND POOR DRAINAGE AREAS. SOME DEEP CONVECTION IS FORECAST TO RE-DEVELOP ALONG SFC COLD FRONT WHICH IS FORECAST TO BE ALONG I-65 BY THE VERY EARLY MORNING HOURS AND EAST FROM A DESTIN TO LUVERNE AL LINE BY MIDDAY TOMORROW. DENSE FOG HAS TEMPORARILY DISSIPATED BUT WILL RE-FORM ONCE RAIN MOVES EAST AND BEFORE THE COLD FRONT PASSES. AFTER 5 AM CST..THE DENSE FOG WILL DISSIPATE ALTOGETHER FROM THE WEST WITH THE PASSAGE OF THE COLD FRONT. /23 JMM MARINE...PER THE REASONING ABOVE AND ALSO FOR ADJACENT MARINE AREAS...DENSE FOG HAS TEMPORARILY DISSIPATED BUT WILL RE-FORM ONCE RAIN MOVES EAST AND BEFORE THE COLD FRONT PASSES. AFTER 5 AM CST..THE DENSE FOG WILL DISSIPATE ALTOGETHER FROM THE WEST WITH THE PASSAGE OF THE COLD FRONT. UPDATED CWF AND MWW JUST SENT. /23 JMM AVIATION... 06Z ISSUANCE...WDSPRD IFR CIGS/VSBYS THROUGH SUNRISE MOSTLY ACROSS THE AREA...WITH OCCASIONAL LIFR THROUGH SUNRISE AND THEN VISIBILITIES IMPROVE FROM WEST TO EAST AHEAD OF THE COLD FRONT. LATEST GUIDANCE AND OBSERVATIONS SUPPORT A POST-FRONTAL CEILING THROUGH MIDDAY THURSDAY IN THE 700-1500 FT AGL RANGE. SFC WINDS BECOME NWLY WITH THE PASSAGE OF THE FRONT BUT REMAIN RELATIVELY LIGHT. /23 JMM && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 16, 5:01 PM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 501 PM CST WED DEC 16 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-172315- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 501 PM CST WED DEC 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT A BROKEN LINE OF SHOWERS AND STORMS WILL MOVE SLOWLY ACROSS THE AREA TONIGHT AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE GREATEST POTENTIAL FOR SEVERE STORM DEVELOPMENT WITH THESE STORMS IS BETWEEN MIDNIGHT INTO THE OVERNIGHT HOURS...ESPECIALLY ALONG AND EAST OF I-65 INCLUDING THE NORTHWEST FLORIDA PANHANDLE. RAINFALL TOTALS THROUGH TONIGHT WILL BE 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS MAY LEAD TO NUISANCE FLOODING OF FLOOD PRONE AREAS. DENSE SEA FOG WILL AFFECT COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS EVENING...POSSIBLY INTO THE OVERNIGHT HOURS. THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A BROKEN LINE OF SHOWERS AND STORMS WILL CONTINUE SLOWLY EASTWARD ACROSS SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THURSDAY MORNING. THE GREATEST POTENTIAL FOR SEVERE STORM DEVELOPMENT WITH THESE STORMS IS THROUGH MID MORNING OVER SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREAS BEACHES ON THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-172315- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 501 PM CST WED DEC 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT DENSE SEA FOG WILL AFFECT THE NEAR SHORE WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE...INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND...THIS EVENING AND POSSIBLY INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 7:51 PM CST | Areal Flood Advisory | MOB | Mobile, Washington | 3 hr |
| Dec 16, 9:10 PM CST | Areal Flood Advisory | MOB | Baldwin, Clarke, Monroe | 3 hr |
| Dec 16, 11:03 PM CST | Areal Flood Advisory | MOB | Butler, Conecuh, Monroe, Wilcox | 3 hr |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.